%% -*-BibTeX-*-


@Article{IBVPPaper,
  author       = "Sebastian Pfaff and Stefan Ulbrich",
  title        = "Optimal Boundary Control of Nonlinear Hyperbolic Conservation Laws with Switched Boundary Data",
  journal      = "SIAM J. Control Optim.",
  volume       = "53",
  number       = "3",
  pages        = "1250--1277",
  year         = "2015",
  URL          = "http://dx.doi.org/10.1137/140995799",
  doi          = "10.1137/140995799",
  eprint       = "http://dx.doi.org/10.1137/140995799",
  fjournal     = "SIAM Journal on Control and Optimization",
}